# SDR IPXA2018031727545

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 19,242 hours, 11,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TRYING TO DISARM SLIDE,  THE GUIDE LEVER WOULD NOT FULLY TRAVEL REARWARDS TO DISARM SLIDE.  CLEARED DEBRIS FROM THE FWD SIDE OF THE GIRT BAR FITTING. OPS CHECKED GOOD IAW AMM 52-10-30.
